# SDR SIMA20131007008

- Difficulty date: October 7, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 8,174 hours, 8,174 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Nozzle
- Part number: WE38305131
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAXI, A STRONG ODOR PRESENT IN ACFT.   DURING TROUBLESHOOTING, EXCESSIVE LEAK WAS FOUND COMING FROM THE APU FUEL MANIFOLD.   LEAK WAS COMING FROM THE 3 O`CLOCK FUEL DISCHARGE NOZZLE AND FUEL MANIFOLD.  R & R APU FUEL NOZZLE IAW AMM 49-31-51,  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
